# SDR VGQY2010041300002

- Difficulty date: April 13, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 89,415 hours, 17,167 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 65B0433389
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1920 FRAME BULB TEE 65B04333-89 VERTICAL FLANGE IS FOUND CRACKED AND CHIPPED OFF AT RBL 6.30.  COMPLIED WITH EN 1044-10, REPAIR FOR CRACKED 65B0433-89 BULB TEE VERTICAL FLANGE AT STA 1920 FRAME RBL 6.30.
